# SDR SWIA201804194552

- Difficulty date: April 14, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 16,952 hours, 13,139 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 AT BS 308 IS CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM.
